# SDR FE4R201801250001

- Difficulty date: January 25, 2018
- Submitted: January 25, 2018
- Operation: General aviation
- Aircraft: N419MM
- Make and model: Piper PA46R-350T
- Aircraft serial: 4692019
- Aircraft time: 1,100 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 82287002
- Condition: Cracked
- Location: Fuselage
- Part time: 1,100 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKS BOTH SIDES OF COMMUNICATION ANTENNA MOUNTED ON TOP OF FUSELAGE BETWEEN FS 198.25-207.00, CRACKS THREE INCHES LONG. ANTENNA DOUBLER MULTIPLE CRACKS RADIATING FROM ANTENNA ATTACH HOLES.
